# SDR USAABB02170

- Difficulty date: October 2, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9221009
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PVD - FOUND THE EXIT IDENTIFIER BATTERY AT THE L3 DOOR WEAK.  MAINTENANCE REPLACED THE BATTERY.  (M)
